Items where Author is "Yurdakul, Murat"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Djakov, Plamen Borissov and Terzioğlu, Tosun and Yurdakul, Murat and Zakharyuta, Vyacheslav (2011) Bounded operators and complemented subspaces of Cartesian products. Mathematische Nachrichten, 284 (2-3). pp. 217-228. ISSN 0025-584X

Terzioğlu, Tosun and Yurdakul, Murat and Zakharyuta, Vyacheslav (2005) On some normability conditions. Mathematische nachrichten, 278 (14). pp. 1714-1725. ISSN 0025-584X

This list was generated on Sat Jun 25 00:53:26 2022 +03.